# SDR HALA2018012500013

- Difficulty date: January 25, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 29,757 hours, 4,611 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710152
- Part serial: CA3492
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 FIRE LOOP A FAULT. REMOVED & REPLACED ENG 2 PYLON LOOP A DETECTOR FIN# 6WD2 PER AMM 26-12-16. OPS CHECK GOOD.
